# SDR 2007UALA01140

- Difficulty date: April 12, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 54,643 hours, 30,418 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN CRACKED JUST FWD OF I/B BALANCE BAY, APPROX 65 INCHES O/B OF TAIL CONE.   MAJOR REPAIR ACCOMPLISHED:  INSTALLED EXTERNAL SKIN DOUBLER & ACCESS HOLE DOUBLER REPAIR.
